Alert archive / Idaho / Wind Advisories in 2006
Wind Advisory 9, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 30, 2006, 10:38 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2006, 10:38 AM MDT (16:38 UTC)
- Expired
- Apr 30, 2006, 3:29 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 301638 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1038 AM MDT SUN APR 30 2006 IDZ021-302200- /O.NEW.KPIH.WI.Y.0009.060430T1638Z-060430T2200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 1038 AM MDT SUN APR 30 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. A COLD FRONT PUSHED THROUGH THE AREA THIS MORNING. WINDS HAVE DEVELOPED AFTER THE FRONT AT 25 TO 35 MPH SUSTAINED WITH GUSTS UP TO 45 MPH. THESE WINDS WILL REMAIN INTO THE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BURTIS
1 follow-up statement
000 WWUS75 KPIH 302129 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 329 PM MDT SUN APR 30 2006 IDZ021-302230- /O.CAN.KPIH.WI.Y.0009.000000T0000Z-060430T2200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 329 PM MDT SUN APR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS THOUGHOUT THE LOWER SNAKE RIVER PLAIN HAVE DIMINISHED BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 30, 3:30 AM MDT, 7 hours 8 minutes earlier.
Area forecast discussion, Apr 30, 3:30 AM MDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 330 AM MDT SUN APR 30 2006 .SHORT TERM...SUNDAY THROUGH TUESDAY. SPOTTY AND WEAK CONVECTIVE SHOWERS OVER SE IDAHO THIS AM ASSOCIATED WITH UPPER TROF AND COLD FRONT MOVING THRU. SFC FRONT HAS MOVED THRU PIH AND WILL PASS THRU RXE AND IDA WITHIN THE NEXT COUPLE OF HOURS. THE ASSOC UPPER LEVEL TROF IS LAGGING SOMEWHAT AND WILL MOVE INTO WY BY MID MORNING. WEAK SHOWERS WILL LINGER OVER THE EASTERN HIGHLANDS UNTIL MIDDAY THEN QUICKLY DISSIPATE AS UPPER LEVEL SUPPORT EXITS TO THE EAST. EXPECT BRISK WINDS BEHIND FRONT TODAY WITH SPEEDS GENERALLY 20-30MPH AND SOME GUSTS TO 40MPH. DRY/ZONAL FLOW UNTIL MON PM AS ANOTHER SFC FRONT AND UPPER TROF MOVE ACROSS THE REGION MON EVENING. ATMOS LOOKS TO BE FAIRLY DRY WITH POSSIBLE EXCEPTION OF THE EXTREME NRN CWA WHERE ISOLD SHOWERS COULD DEVELOP. EXPECT STRONG SURFACE WINDS AGAIN ON TUES BEHIND THIS SYSTEM WITH POTENTIAL FOR SUSTAINED WINDS ABOVE 30 MPH AND GUSTS TO 45 MPH. DSH .LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT...HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THE EXTENDED PERIOD. DRY NORTHWESTERLY FLOW WILL BRING MOSTLY SUNNY SKIES AND MILD TEMPERATURES TO EASTERN IDAHO. TWO WEAK SYSTEMS WILL BRUSH LOCATIONS CLOSEST TO THE CONTINENTAL DIVIDE...WITH ONLY AN INCREASE IN CLOUD COVER EXPECTED...OTHERWISE THE HIGH AND DRY WEATHER PATTERN WILL CONTINUE. CANTIN && .AVIATION...VFR CONDITIONS WILL PERSIST THROUGHOUT MUCH OF TODAY. A COLD FRONT IS MIGRATING THROUGH THE REGION THIS MORNING. SCATTERED SHOWERS ALONG THE FRONT MAY PRODUCE POCKETS OF MVFR CONDITIONS THROUGH 10Z. WINDS WILL INCREASE BEHIND THE FRONT AFFECTING KBYI...KPIH...AND KIDA THROUGHOUT THE DAY...ESPECIALLY AFTER 10Z. WINDS WILL BE SUSTAINED AT 18-25KTS WITH HIGHER GUSTS. CANTIN && .PIH WATCHES/WARNINGS/ADVISORIES... FLOOD WARNING FOR THE PORTNEUF RIVER IN BANNOCK COUNTY. &&
Hazardous weather outlook, Apr 30, 6:06 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 606 AM MDT SUN APR 30 2006 IDZ017>025-031-032-011215- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 606 AM MDT SUN APR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.